Successful use of continuous vasodilator infusion to treat critical vasospasm threatening a distal bypass

Article English OPEN
Gregory A. Magee, MD, MSc; Anastasia Plotkin, MD; Jeniann A. Yi, MD, MS; Kathryn E. Bowser, MD; David P. Kuwayama, MD, MPA;
(2018)
  • Publisher: Elsevier
  • Journal: Journal of Vascular Surgery Cases and Innovative Techniques,volume 4,issue 1,pages58-62 (issn: 2468-4287, eissn: 2468-4287)
  • Publisher copyright policies & self-archiving
  • Related identifiers: doi: 10.1016/j.jvscit.2017.12.003, pmc: PMC5928283
  • Subject: RC666-701 | Diseases of the circulatory (Cardiovascular) system | Aortic aneurysm and dissection | RD1-811 | Surgery
    mesheuropmc: cardiovascular system | cardiovascular diseases | circulatory and respiratory physiology

Vasospasm immediately after lower extremity arterial bypass may represent an uncommon cause of early graft failure. We report a successful case of catheter-directed, intra-arterial continuous vasodilator infusion to salvage a bypass graft threatened by severe, refractor... View more
Share - Bookmark